# SDR CA141212009

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 21,002 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Worn
- Location: Freewheel Unit
- Part time: 1,445 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TRAINING, IT WAS NOTICED THAT THE TACH NEEDLES DID NOT SEPARATE WHEN THE THROTTLE WAS ROLLED BACK TO IDLE.  FREEWHEEL ASSY WAS REMOVED AND SENT TO O/H SHOP FOR INSPECTION.  DURING INSPECTION CLUTCH ASSY WAS DEEMED UNSATISFACTORY.
